Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Print + Online
See all formats and pricing
More options …
Volume 17, Issue 3


Feller-type properties and path regularities of Markov processes

Judith Maria Nefertari Dohmann
  • Fakultät für Mathematik, Universität Bielefeld, Universitätsstr. 25, D-33615 Bielefeld, Germany.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.3.343


We present a general technique to prove that a Markov process on a polish space E has continuous respectively càdlàg paths P x-a.s. for all xE provided this is the case under Pμ  := ∫ Pxμ(dx ) where μ is a measure with full support. As an application we consider the following SDE: dXt  = σ(Xt  ) dWt  + b(Xt  ) dt, for which we get a weak solution for every initial condition merely under very weak integrability conditions on σ and b.

About the article

Received: November 12, 2002

Revised: August 7, 2003

Accepted: August 10, 2003

Published Online: 2005-07-27

Published in Print: 2005-05-25

Citation Information: Forum Mathematicum, Volume 17, Issue 3, Pages 343–359, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.3.343.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Benedict Baur and Martin Grothaus
Potential Analysis, 2014, Volume 40, Number 4, Page 391
Benedict Baur, Martin Grothaus, and Patrik Stilgenbauer
Potential Analysis, 2013, Volume 38, Number 4, Page 1233
Lucian Beznea and Michael Röckner
Bulletin des Sciences Mathématiques, 2011, Volume 135, Number 6-7, Page 844
V. I. Bogachev, G. Da Prato, and M. Röckner
Communications in Partial Differential Equations, 2008, Volume 33, Number 3, Page 397
Luigi Ambrosio, Giuseppe Savaré, and Lorenzo Zambotti
Probability Theory and Related Fields, 2009, Volume 145, Number 3-4, Page 517
Florian Conrad and Martin Grothaus
Potential Analysis, 2008, Volume 28, Number 3, Page 261

Comments (0)

Please log in or register to comment.
Log in